MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL WITH CLUSTER HOLES POROUS; PROSTHESIS HIP

ZIMMER BIOMET, INC. SHELL WITH CLUSTER HOLES POROUS; PROSTHESIS HIP
Catalog Number 00875705801
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product will not be released due to hospital policy the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Report source: (b)(6).Concomitant medical devices: part #: 00877503201/ bioloxâ head/ lot #: 2698854; part #: 00875201332 / liner/ lot #: 62325592.
 
Event or Problem Description
It was reported patient underwent revision surgery approximately 8 years post implantation due to psoas pain and possible malposition of the acetabular shell that the surgeon believes to have occurred during initial procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: no complications noted.Overall fit and alignment appear maintained.The cup abduction angle measures approximately 45 degrees.Anteversion can not be measured.Bone quality is osteopenic.Left hip arthroplasty as noted without acute abnormality.Device history record (dhr) was reviewed and no discrepancies were found.Root cause of the event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SHELL WITH CLUSTER HOLES POROUS
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11496863
Report Number0001822565-2021-00719
Device Sequence Number11504512
Product Code LZO
UDI-Device Identifier00889024149809
UDI-Public(01)00889024149809(17)180331(10)62325592
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K091508
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number00875705801
Device Lot Number62355790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight98